I have gone to my dr 3 times and the 5 minutes with each visit ended in a steroid injection and slather on this cream. My skin looks like it has had 3rd degree burns on my forearms and thighs. I do not have any allergies (tested for 400) and this came on suddenlyit starts with itching then little blisters then red area which grows then the burn
I agree with our Kaismama in all the years of pharmacy no blisters and also concidering that aristocort a is in the low class of steroids less chance of skin thinning are you doing anything else with the cream ... no hot packs,don't wray with seran wrap and also if you see the cream meaning other than a shine a little bit goes a long ways if you see the white of cream your using to much this is going to have to call your doctor as soon as this happens you should not be getting burnt by triamcinolone oop brand aristocort a this is very close to hydrocortisone over the counter and last i heard they are thinking about putting this otc also.. Chuck1957 retirec pharm tech cpht
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2012 • 3 answers
I just received my 3rd steroid injection in my right ankle in the space of 3 weeks. Can this amount?
Posted 20 Aug 2016 • 0 answers
Posted 21 Aug 2016 • 0 answers
Posted 10 Nov 2016 • 0 answers
Posted 22 Apr 2018 • 0 answers